Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

unimpressive

Member
  • Posts

    37
  • Joined

  • Last visited

Everything posted by unimpressive

  1. Umm, no.. I'm from Australia LOL Also, it's day 5 for me today. Maybe if you read the post above your post FUN101 you'd see it says Day 4 =P LOL So yeah, I just woke up, friggin picked at my face! GRR. I can't help it. It makes me feel better for some reason. I'll go take my tablet in the next 30 mins.
  2. Lol thanks! Glad it worked wonders for you. It's still day 4. I picked at my face so much that it went all red from squeezing. And then I picked at my chest and shoulders. Boo.
  3. Wow! QUestion. Did you pick? Because I can't help but pick at mine! Boo! It's only day 4, and my skin is breaking out worse then before i started accutane. It's going to be a long 5 months.. LOL
  4. Day 4 Woke up, my eyes are starting to feel dry. My lips are just my usual dryness, so nothing has increased. I think I'm getting some body aches aswell. SUCKS. Also, skin is starting to breakout with whiteheads. Boo! I don't ususally break into whiteheads, so this is gross for me.
  5. Day 3 So I feel mentally, I've gone crazy lol! My friend said I've been acting different, and thinks im on some sort of drugs? I was like WTFFF. I also feel light headed and dizzy still
  6. DAY 2 I've been feeling sick, not sure if its due to the pill, but I'm thinking it's my body adjusting to it. Headache has gone away, but feeling faint/dizzy and I've been acting crazy LOL I havent picked today! Which is really big for me lol But yeah, nothing new to report on.
  7. Thank you =) It;'s day 2, and I feel fine so far. I haven't taken my 2nd tablet just yet. I'll take it when I eat my cereal. My lips feel like they're already getting dry, because my lips are naturally dry anyway, but they feel more dry. Also my nose keeps itching. So yeah.
  8. I WANT TO PICK AT MY FACE! Ahhhh! Also I've had a headache since taking the tablet.
  9. Boo! It sucks your acne is going up and down =( I hope mine isn't like that! I just started my course today, but I reckon I'll get bad skin and then it'll heal and so on lol Oh the joy! I always start feeling itchy around my nose =\
  10. Lol if 30mg is low, I must be on super low =( I'm only on 20mg a day, and just started my course today aswell. Woot!
  11. Lol I'm not sure. But my first course is 3 months. I'm sure I'll need to be on it at least 6-7 months, cause my back is bad =( LOL. I'm taking photos now! Oh also I feel real dizzy and have a headach since I took my tablet =\ I'm giving up alot of stuff to be on this. I can't drink alcohol anymore =( Lol no big deal. Also I've decided to change my eating habits, and eat all healthy! Woo! Hopefully I'll feel better eating all healthy. Also, spent an hour making sushi lol, it just has cucumb
  12. My names Crystal, and I suffer from server acne. =D Anyways, I've had acne ever since I could remember.. maybe like when I was 12? I think it was when I hit puberty. At the start it was just a small amount. I'd use drug store products to try and get rid of it, but nothing helped. Over the years, it just got worse. I went to my local GP 2 years ago and he gave me an antibiotic called Vibra tabs, at the start it controlled my acne, but then my body just got used to the antibiotics and my acne jus
×